Does peeling and sotret cause breakouts and how long?

I am 24 year old female recently suffering from acne prob my doc suggested me sotret and I had 2 session of mild peeling but it is causing me more breakout is it normal and how long does it go

Doctor Answers 2

Does peeling and sotret cause breakouts and how long?

Thanks for your query. Peeling and sotret do not cause acne, on the contrary they help in healing the acne. Peeling should be avoided while on sotret as they act as sebum regulators and thus make the skin very dry and thus make it more prone to the side effects like Pih and burns. Acne should be tacked first and peeling can be started only when the doses are tapered. Hope it helps.


All The Best


India Plastic Surgeon
4.9 out of 5 stars 132 reviews

Soret and Acne

A careful assessment of your hormones and the cause for your acne should be first performed.  After this a detailed plan should be established.  Some patients get new acne on Soret.  Please consult a board certified dermatologist who is an expert in acne and peels.  Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.